# SDR SWAA2023112023053

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 67,245 hours, 40,912 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

FLAP LOCK OUT ON CLIMB OUT FLAPS SPLIT LEFT AT 2 RIGHT AT 5 NO OVERWEIGHT LANDING FLAP DRIVE COUPLING RR REF AMM 27-51-31 - TRQ SPEC 600-720 IN/LBS (50-60 FT/LBS)<[01] R & R?D RIGHT TEE ANGLE GEARBOX PER M/M 27-51-55. RIG AND OPS CHECK GOOD.;[02] PREFORMED PSEU BITE PER FIM 32-09 TASK 801; NO FAULTS FOUND;[03] C/W INSPECTION OF R & R?D RIGHT TEE ANGLE GEARBOX PER M/M 27-51-55. RIG AND OPS CHECK GOOD.
